Alert archive / New York / Wind Advisories in 2006
Wind Advisory 7, NWS Albany, NY
NWS Albany, NY issued this wind advisory at Mar 10, 2006, 4:32 AM EST for 4 states. It took effect at Mar 10, 2006, 10:00 AM EST. It was in force for 4 hr.
The area
The counties it named.
The facts
- Issued
- Mar 10, 2006, 4:32 AM EST (09:32 UTC)
- In effect from
- Mar 10, 2006, 10:00 AM EST
- Expired
- Mar 10, 2006, 2:09 PM EST
- In force
- 4 hr
- Issued by
- NWS Albany, NY
Counties Northwest Hills Planning Region, CT, Berkshire County, MA, Albany County, NY, Columbia County, NY, Dutchess County, NY, Fulton County, NY, Greene County, NY, Hamilton County, NY, Herkimer County, NY, Montgomery County, NY, Rensselaer County, NY, Saratoga County, NY, Schenectady County, NY, Schoharie County, NY, Ulster County, NY, Warren County, NY, Washington County, NY, Bennington County, VT, Windham County, VT
The radar
The Albany radar (KENX), 24 km from the middle of the area, began a volume at 09:36 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Albany, NY (KALY), launched 00:00Z, 9.5 hours before the alert went out and 7 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 708 m above ground
- 0-6 km bulk shear
- 60 kt
- 0-1 km storm-relative helicity
- 528 m²/s²
- 0-3 km storm-relative helicity
- 588 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS71 KALY 100932 NPWALY URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBANY NY 432 AM EST FRI MAR 10 2006 CTZ001-013-MAZ001-025-NYZ032-033-038>043-047>054-058>061-063>066- 082>084-VTZ013>015-101800- /O.NEW.KALY.WI.Y.0007.060310T1500Z-060311T0000Z/ NORTHERN LITCHFIELD-SOUTHERN LITCHFIELD-NORTHERN BERKSHIRE- SOUTHERN BERKSHIRE-NORTHERN HERKIMER-HAMILTON-SOUTHERN HERKIMER- SOUTHERN FULTON-MONTGOMERY-NORTHERN SARATOGA-NORTHERN WARREN- NORTHERN WASHINGTON-SCHOHARIE-WESTERN SCHENECTADY- EASTERN SCHENECTADY-SOUTHERN SARATOGA-WESTERN ALBANY- EASTERN ALBANY-WESTERN RENSSELAER-EASTERN RENSSELAER- WESTERN GREENE-EASTERN GREENE-WESTERN COLUMBIA-EASTERN COLUMBIA- WESTERN ULSTER-EASTERN ULSTER-WESTERN DUTCHESS-EASTERN DUTCHESS- NORTHERN FULTON-SOUTHEAST WARREN-SOUTHERN WASHINGTON-BENNINGTON- WESTERN WINDHAM-EASTERN WINDHAM- INCLUDING THE CITIES OF...TORRINGTON...OAKVILLE...NEW MILFORD... TERRYVILLE...PITTSFIELD...NORTH ADAMS...GREAT BARRINGTON...LEE... LENOX...HOUSATONIC...ATWELL...BIG MOOSE...EAGLE BAY...MCKEEVER... NOBLEBORO...NORTHWOOD...OLD FORGE...SPECULATOR...ILION... HERKIMER...LITTLE FALLS...MOHAWK...FRANKFORT...DOLGEVILLE... GLOVERSVILLE...JOHNSTOWN...AMSTERDAM...WELLSVILLE... SARATOGA SPRINGS...WARRENSBURG...WHITEHALL...GRANVILLE... COBLESKILL...MIDDLEBURGH...DELANSON...ESPERANCE...DUANESBURG... SCHENECTADY...ROTTERDAM...BALLSTON SPA...MECHANICVILLE... WATERFORD...ALTAMONT...ALBANY...TROY...HOOSICK FALLS...HUNTER... TANNERSVILLE...WINDHAM...CATSKILL...COXSACKIE...ATHENS...CAIRO... JEFFERSON HEIGHTS...HUDSON...CHATHAM...SUNDOWN...ELLENVILLE... WOODSTOCK...WEST HURLEY...KERHONKSON...NAPANOCH...PHOENICIA... KINGSTON...NEW PALTZ...POUGHKEEPSIE...BEACON...ARLINGTON... PAWLING...DOVER PLAINS...MILLBROOK...PINE PLAINS...AMENIA... MILLERTON...NORTHVILLE...MAYFIELD...GLENS FALLS... WEST GLENS FALLS...HUDSON FALLS...FORT EDWARD...CAMBRIDGE... GREENWICH...BENNINGTON...JACKSONVILLE...NEWFANE...BRATTLEBORO... WEST BRATTLEBORO...BELLOWS FALLS 432 AM EST FRI MAR 10 2006 ...WIND ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 7 PM EST THIS EVENING... THE NATIONAL WEATHER SERVICE IN ALBANY HAS ISSUED A WIND ADVISORY WHICH IS IN EFFECT FOR EASTERN NEW YORK AND ADJACENT WESTERN NEW ENGLAND FROM 10 AM THIS MORNING TO 7 PM THIS EVENING. STRONG AND GUSTY SOUTHWESTERLY WINDS WILL DEVELOP TODAY AHEAD OF AN APPROACHING COLD FRONT. THE WINDS WILL BE AT THEIR STRONGEST DURING THE EARLY TO MID AFTERNOON HOURS. SUSTAINED WINDS OF 15 TO 30 MPH ARE EXPECTED WITH WIND GUSTS UP TO 50 MPH...ESPECIALLY ACROSS THE HIGHER TERRAIN OF THE ADIRONDACKS...CATSKILLS... TACONICS...BERKSHIRES AND GREEN MOUNTAINS. AS A COLD FRONT MOVES THROUGH WINDS WILL SHIFT TO THE WEST BUT REMAIN STRONG INTO THE EARLY EVENING HOURS BEFORE DIMINISHING. A WIND ADVISORY MEANS THAT WINDS OF 31 TO 39 MPH ARE EXPECTED OR WIND GUSTS OF 46 TO 57 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR TRAVEL ON ELEVATED ROADWAYS AND BRIDGES AND FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. ALSO...SECURE ANY LOOSE OUTDOOR OBJECTS WHICH MAY BE SUSCEPTIBLE TO THE EXPECTED WINDY CONDITIONS. $$
1 follow-up statement
000 WWUS71 KALY 101909 NPWALY URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBANY NY 209 PM EST FRI MAR 10 2006 CTZ001-013-MAZ001-025-NYZ032-033-038>043-047>054-058>061-063>066- 082>084-VTZ013>015-102015- /O.CAN.KALY.WI.Y.0007.000000T0000Z-060311T0000Z/ NORTHERN LITCHFIELD-SOUTHERN LITCHFIELD-NORTHERN BERKSHIRE- SOUTHERN BERKSHIRE-NORTHERN HERKIMER-HAMILTON-SOUTHERN HERKIMER- SOUTHERN FULTON-MONTGOMERY-NORTHERN SARATOGA-NORTHERN WARREN- NORTHERN WASHINGTON-SCHOHARIE-WESTERN SCHENECTADY- EASTERN SCHENECTADY-SOUTHERN SARATOGA-WESTERN ALBANY- EASTERN ALBANY-WESTERN RENSSELAER-EASTERN RENSSELAER- WESTERN GREENE-EASTERN GREENE-WESTERN COLUMBIA-EASTERN COLUMBIA- WESTERN ULSTER-EASTERN ULSTER-WESTERN DUTCHESS-EASTERN DUTCHESS- NORTHERN FULTON-SOUTHEAST WARREN-SOUTHERN WASHINGTON-BENNINGTON- WESTERN WINDHAM-EASTERN WINDHAM- INCLUDING THE CITIES OF...TORRINGTON...OAKVILLE...NEW MILFORD... TERRYVILLE...PITTSFIELD...NORTH ADAMS...GREAT BARRINGTON...LEE... LENOX...HOUSATONIC...ATWELL...BIG MOOSE...EAGLE BAY...MCKEEVER... NOBLEBORO...NORTHWOOD...OLD FORGE...SPECULATOR...ILION... HERKIMER...LITTLE FALLS...MOHAWK...FRANKFORT...DOLGEVILLE... GLOVERSVILLE...JOHNSTOWN...AMSTERDAM...WELLSVILLE... SARATOGA SPRINGS...WARRENSBURG...WHITEHALL...GRANVILLE... COBLESKILL...MIDDLEBURGH...DELANSON...ESPERANCE...DUANESBURG... SCHENECTADY...ROTTERDAM...BALLSTON SPA...MECHANICVILLE... WATERFORD...ALTAMONT...ALBANY...TROY...HOOSICK FALLS...HUNTER... TANNERSVILLE...WINDHAM...CATSKILL...COXSACKIE...ATHENS...CAIRO... JEFFERSON HEIGHTS...HUDSON...CHATHAM...SUNDOWN...ELLENVILLE... WOODSTOCK...WEST HURLEY...KERHONKSON...NAPANOCH...PHOENICIA... KINGSTON...NEW PALTZ...POUGHKEEPSIE...BEACON...ARLINGTON... PAWLING...DOVER PLAINS...MILLBROOK...PINE PLAINS...AMENIA... MILLERTON...NORTHVILLE...MAYFIELD...GLENS FALLS... WEST GLENS FALLS...HUDSON FALLS...FORT EDWARD...CAMBRIDGE... GREENWICH...BENNINGTON...JACKSONVILLE...NEWFANE...BRATTLEBORO... WEST BRATTLEBORO...BELLOWS FALLS 209 PM EST FRI MAR 10 2006 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN ALBANY HAS CANCELED THE WIND ADVISORY. ALTHOUGH AN OCCASIONAL GUST TO 45 OR 50 MPH IS POSSIBLE THIS AFTERNOON OVER THE HIGH TERRAIN ABOVE 3000 FEET...WIDESPREAD STRONG WINDS ARE NOT EXPECTED. IT WILL REMAIN BREEZY ACROSS THE AREA UNTIL AFTER SUNSET...BUT MAXIMUM WIND GUSTS ARE EXPECTED TO BE IN THE 35 TO 40 MPH RANGE. $$ SD
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albany, NY wrote its last area forecast discussion before this wind advisory went out at Mar 9, 7:20 PM EST, 9 hours 12 minutes earlier.
Area forecast discussion, Mar 9, 7:20 PM EST, 9 hours 12 minutes before
AREA FORECAST DISCUSSION...UPDATE NATIONAL WEATHER SERVICE ALBANY NY 720 PM EST THU MAR 9 2006 .SHORT TERM /REST OF TONIGHT/...THE ISENTROPIC LIFT HAS PRETTY MUCH ENDED ACROSS OUR CWA AT THIS TIME. THE WARM FRONT...PERCH JUST TO OUR SOUTH...WILL CONTINUE TO SLOWLY MOVE NORTH TONIGHT...AIDED BY AN INCREASINGLY STRONG LOW LEVEL JET. THE MAIN REASON FOR THE UPDATE WILL BE TO LOWER POPS TO THE CHC/SLIGHT CATEGORY. WILL KEEP THE PATCHY FOG/DRIZZLE IN. OVN TEMPS LOOK REASONABLE THUS FAR...BUT WILL LIKELY HAVE TO ADJUST HOURLIES. NO CHANGES TO LATER PERIODS. && .AVIATION...LOOK FOR MAINLY MVFR CONDITIONS OVERNIGHT INTO EARLY FRIDAY. ANY IFR (AND EVEN LIFR) SHOULD MAINLY BE CONFINED TO THE HIGHER ELEVATIONS AS WELL AS SHELTERED SPOTS LIKE KGFL. THE BIGGER CONCERN OVERNIGHT WILL BE AN INCREASING LOW LEVEL WIND SHEAR THREAT. ALREADY...OUR LATEST RAOB WAS INDICATE WINDS CLIMBING QUITE A BIT OFF THE DECK...AND NEAR 40KTS AT THE H8 LEVEL. THESE WINDS ARE FORECAST TO INCREASE OVERNIGHT AS THE LOW LEVEL INVERSION STEEPENS SOMEWHAT. FELT IT WAS NECESSARY TO INCLUDE LOW LEVEL WIND SHEAR IN ALL OF OUR TAFS...STARTING WITH KPOU BY 08Z...AND REACHING KGFL BY 13Z. THE SHEAR WILL BE FROM THE SW AS WINDS ARE EXPECTED TO REACH THE 40-45 KT RANGE AROUND 1500-2000 FEET DURING THIS TIME FRAME. EVENTUALLY...THIS WIND MIGHT MIX DOWN TO THE GROUND BY LATER AFTERNOON AS OUR ATMOSPHERE WILL LIKELY BECOME INCREASING UNSTABLE AHEAD OF A FAST MOVING COLD FRONT. THE FRONT IS EXPECTED TO SWEEP ACROSS THE REGION LATER IN THE AFTERNOON...AND COULD SET THE STAGE FOR SOME PRETTY STRONG GUSTY WINDS. FOR NOW...WENT NO HIGHER THAN 30KTS AT KALB/KPOU AND 25 AT KGFL. HOWEVER...THESE GUSTS COULD BE EVEN STRONGER...IF WE WERE TO GET MORE SUNSHINE. WILL LET OVERNIGHT CREWS REASSESS. IF WE FEEL WINDS WOULD REACH 40KTS AT KALB...AN AIRPORT WILL BE ISSUED SOMETIME DURING THE AFTERNOON. && .PREV DISCUSSION... /ISSUED 330 PM EST THU MAR 9 2006/ SYNOPSIS... A LOW PRESSURE SYSTEM LOCATED ACROSS THE MISSOURI VALLEY WILL INTENSIFY AND MOVE NORTHEAST INTO MICHIGAN OVERNIGHT. THIS WILL ALLOW A WARM FRONT TO LIFT NORTHWARD ACROSS OUR REGION...WHICH WILL BRING AN END TO THE STEADY RAIN LATER THIS EVENING. ON FRIDAY...THE LOW WILL MOVE INTO SOUTHERN CANADA AND WILL SWEEP A COLD FRONT ACROSS OUR REGION...WITH SOME SHOWERS AS WELL AS BREEZY CONDITIONS. HIGH PRESSURE WILL BUILD IN FROM THE WEST FRIDAY NIGHT INTO SATURDAY...BRINGING DRY CONDITIONS TO EASTERN NEW YORK AND WESTERN NEW ENGLAND. A FAST MOVING BUT WEAK COLD FRONT WILL MOVE THROUGH ON SUNDAY...WITH ANOTHER THREAT FOR SHOWERS. SHORT TERM /TONIGHT THROUGH SUNDAY/... A TASTE OF SPRING WILL GRACE THE AREA OVER THE NEXT FEW DAYS...BUT THERE WILL BE SOME WET AND WINDY WEATHER TO DEAL WITH TOO. COOLER AIR REMAINS ENTRENCHED ACROSS MUCH OF ERN NY/WRN NEW ENG THIS AFTN...BUT WITH TEMPS ABOVE FREEZING PTYPE WILL BE RAIN. MAIN BATCH OF RAIN WILL CLEAR THE AREA FROM SOUTH TO NORTH BY LATE THIS EVENING...LEAVING CLOUDS AND SOME FOG FOR THE OVERNIGHT WITH WARM AIR CONTINUING TO MOVE IN ALOFT. MIN TEMPS WILL OCCUR THIS EVENING...THEN SLOWLY RISE OVERNIGHT. FRIDAY WILL FEEL LIKE SPRING...WITH TEMPS SURGING INTO AT LEAST THE LOWER 60S IN THE VALLEYS. HOW WARM WE GET WILL DEPEND ON THE AMOUNT OF SUN AND MIXING THAT CAN OCCUR. IT DOES APPEAR THERE WILL BE A FEW HOUR WINDOW FOR THIS TO HAPPEN WITH THE LOW LEVEL FLOW BECOMING SW. A WEAK COLD FRONT WILL PASS THRU DURING THE AFTN...WITH SOME SHOWERS POSSIBLE AHEAD OF AND ALONG THE FRONT. EVEN SOME CONVECTIVE ELEMENTS POSSIBLE WITH STEEP LOW LEVEL LAPSE RATES...BUT NOT ENOUGH INSTABILITY TO MENTION THUNDER AT THIS TIME /MAX CAPE LESS THAN 100 J/KG FROM ETA BUFKIT/. THE OTHER ISSUE WILL BE POTENTIAL FOR SOME STRONG WINDS TO MIX DOWN DURING THE AFTN. COLD ADVECTION WILL BE WEAK AND THE BEST PRESSURE COUPLET WILL PASS THRU TO OUR NW. HOWEVER...THERE MAY BE SOME STRONG GUSTS FOR A FEW HOUR WINDOW ASSOC WITH CFROPA AND/OR CONVECTIVE ELEMENTS. WITH A GOOD DEAL OF UNCERTAINTY...WILL MENTION POTENTIAL IN HWO BUT NOT POST ANY ADVISORIES OR WATCHES AT THIS TIME. FRI NIGHT INTO SAT WILL BE DRY...AS SFC HI PRES BUILDS IN. TEMPS WILL NOT BE THAT MUCH COLDER BEHIND TOMORROW/S FRONT...SO IT WILL BE A VERY PLEASANT DAY WITH A GOOD AMOUNT OF SUNSHINE. HIGHS TEMPS SHOULD REACH THE MID 50S TO LOWER 60S IN VALLEY LOCATIONS. AFTER A QUIET START SAT NIGHT...SOME WARM ADVECTION MAY CREATE ENOUGH LIFT TO GENERATE A FEW SHOWERS BY SUN MORNING. GFS A BIT FURTHER SOUTH THAN NAM WITH LIGHT QPF. WILL MAINTAIN LOW CHANCE POPS ACROSS OUR SOUTHERN AREAS FOR NOW. ANOTHER WEAK COLD FRONT WILL APPROACH FROM THE WEST ON SUNDAY. WILL CONTINUE TO MENTION CHANCE POPS FOR SHOWERS ASSOC WITH CFROPA. WITH MILD TEMPS PERSISTING...PTYPE WILL BE ALL RAIN. LONG TERM /SUNDAY NIGHT THROUGH THURSDAY/... A MILD AND BRIEFLY DRY START TO THE PERIOD...WILL TRANSITION TO A WET AND THEN COLDER REGIME BY THE MIDDLE OF NEXT WEEK. 06Z MREF/GFS CONTINUE TO INDICATE A POTENT SFC LOW DEVELOPING ACROSS THE MIDWEST...WITH A SLOW MOVING WARM FRONT DRAPED SOMEWHERE ACROSS UPSTATE NY. THIS FRONT WILL INITIALLY BE THE FOCUS FOR RAIN FOR MON...BEFORE A COLD FRONT PLOWS THRU THE AREA ON TUE AS THE MAIN SFC LOW PASSES BY TO OUR NW. GFS TRACK IS A BIT FURTHER WEST THAN ENS MEAN...HOWEVER BOTH TRENDING TOWARDS A MORE WESTERN SOLUTION. THIS WOULD FIRMLY PUT ALL OF OUR FORECAST AREA IN THE WARM SECTOR BEFORE CFROPA. PWAT ANOMALIES OF +2 TO +3 STDEV CONTINUE TO BE FORECAST...WITH A DEEP SOUTHERLY FLOW OF MOISTURE INTO REGION. AS A RESULT...RAINFALL TOTALS FROM MON THRU TUE COULD BE FAIRLY SIGNIFICANT. THE LATTER HALF OF THE WEEK WILL FEATURE COLDER TEMPS WITH BREEZY NW FLOW...AND POSSIBLY SOME LAKE EFFECT SNOW SHOWERS IN FAVORED SPOTS. AVIATION... CONDITIONS WILL BE MVFR TO IFR MOST OF THIS AFTERNOON AND TONIGHT. CLOUD BASES WILL VARY FROM AROUND 2500 TO 4500 FEET MSL MUCH OF THE TIME FROM THE ALBANY AREA NORTH. THIS WILL RESULT IN WIDESPREAD IFR CEILINGS AND OBSCURATION OF HIGHER TERRAIN. CONDITIONS WILL BE MORE FAVORABLE SOUTH OF THE ALBANY AREA WITH CLOUD BASES GENERALLY 5000 FEET MSL OR HIGHER...WHICH WILL BE VFR WITH SOME OCCASIONAL MVFR OVER HIGHER TERRAIN SUCH AS THE CATSKILLS AND BERKSHIRES. VISIBILITY WILL GENERALLY BE 4 TO 5 MILES IN RAIN AND MIST NORTH AND 6 MILES OR BETTER SOUTH WITH ISOLATED AREAS OF LESS THAN 5 MILES IN SHOWERS AND FOG. AREAS OF FOG MAY BE EXPECTED TO FORM OVERNIGHT ESPECIALLY WHERE CLOUDS CLEAR OUT. THE FOG MAY SLIGHTLY LIFT TO A LOW STRATUS DECK AFTER SUNRISE FRIDAY. SIGNIFICANT IMPROVEMENT WILL PROBABLY OCCUR TOMORROW AFTERNOON SOUTH AND EAST OF THE CATSKILLS BUT LOW CLOUDS AND RAIN ARE LIKELY TO HANG IN FARTHER NORTH. HYDROLOGY... FLOWS IN ADIRONDACK RIVERS WILL BE INCREASING AS TEMPERATURES CLIMB ABOVE FREEZING AND SOME OF THE SNOW WILL BEGIN TO MELT. MUCH OF THE RAIN WILL AT LEAST INITIALLY SOAK INTO THE SNOW AND FLOW INCREASES WILL BE SLIGHT. SOME OF THE ICE IN THE ADIRONDACK RIVERS SUCH AS THE MOOSE...BEAVER...HUDSON...SCHROON...SACANDAGA AS WELL AS THE UPPER REACHES OF THE EAST AND WEST CANADA MAY BEGIN TO BREAK AS WATER LEVELS START TO RISE. RUNOFF AND SNOW MELT WILL CAUSE THE MOHAWK RIVER TO RISE SEVERAL INCHES IN THE UTICA AREA. LESS RAIN HAS FALLEN FARTHER SOUTH AND EAST AND MOST OF THE RIVERS WILL ONLY RISE A FEW INCHES IF THAT MUCH. ANOTHER STORM FORECAST TO VISIT THE AREA IN THE MIDDLE OF NEXT WEEK. THE 12Z GFS RUN TODAY SUGGESTS THE PRECIP WILL BE BETWEEN ONE AND TWO INCHES AND WILL BE NEARLY ALL RAIN. THIS STORM COULD BRING THE MOHAWK...SACANDAGA...AND MOOSE RIVERS CLOSE TO BANKFULL WITH A COMBINATION OF RAIN AND MELTING SNOW. && .ALY WATCHES/WARNINGS/ADVISORIES... CT...NONE. MA...NONE. NY...NONE. VT...NONE. && SYNOPSIS... SHORT TERM... AVIATION...
Hazardous weather outlook, Mar 9, 4:20 PM EST, 12 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBANY NY 420 PM EST THU MAR 9 2006 CTZ001-013-MAZ001-025-NYZ032-033-038>043-047>054-058>061-063>066- 082>084-VTZ013>015-101200- NORTHERN LITCHFIELD-SOUTHERN LITCHFIELD-NORTHERN BERKSHIRE- SOUTHERN BERKSHIRE-NORTHERN HERKIMER-HAMILTON-SOUTHERN HERKIMER- SOUTHERN FULTON-MONTGOMERY-NORTHERN SARATOGA-NORTHERN WARREN- NORTHERN WASHINGTON-SCHOHARIE-WESTERN SCHENECTADY- EASTERN SCHENECTADY-SOUTHERN SARATOGA-WESTERN ALBANY- EASTERN ALBANY-WESTERN RENSSELAER-EASTERN RENSSELAER- WESTERN GREENE-EASTERN GREENE-WESTERN COLUMBIA-EASTERN COLUMBIA- WESTERN ULSTER-EASTERN ULSTER-WESTERN DUTCHESS-EASTERN DUTCHESS- NORTHERN FULTON-SOUTHEAST WARREN-SOUTHERN WASHINGTON-BENNINGTON- WESTERN WINDHAM-EASTERN WINDHAM- 420 PM EST THU MAR 9 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN CONNECTICUT...WESTERN MASSACHUSETTS...EAST CENTRAL NEW YORK AND SOUTHERN VERMONT. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY WINDY CONDITIONS ARE POSSIBLE FRIDAY AFTERNOON...AS A COLD FRONT CROSSES THE AREA. WIND GUSTS GREATER THAN 45 MPH MAY OCCUR. THERE IS STILL SOME UNCERTAINTY AT THIS TIME...HOWEVER IF CONDITIONS BECOME IMIMENT ADVISORIES OR WARNINGS WILL BE ISSUED. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION IS NOT ANTICIPATED.
Nearby
Wind Advisories in New York, 2006Wind Advisories in Vermont, 2006Wind Advisories in Massachusetts, 2006Every wind advisory in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.